کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4624418 1340252 2016 5 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
On the cardinal number of the family of all invariant extensions of a nonzero σσ-finite invariant measure
ترجمه فارسی عنوان
درباره تعداد کاردینال خانواده تمام برنامه های افزودنی یکسان از اندازه گیری نامتغیر σσ-محدود غیرصفر
کلمات کلیدی
اندازه گیری ثابت؛ اندازه گیری شبه نامتغیر؛ انتقال پذیری اندازه گیری؛ ماتریس ترامتناهی اولام
Invariant measure; Quasi-invariant measure; Metrical transitivity; Nonseparable extension of measure; Ulam’s transfinite matrix
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
چکیده انگلیسی

It is shown that, for any nonzero σσ-finite translation invariant (translation quasi-invariant) measure μμ on the real line R, the cardinality of the family of all translation invariant (translation quasi-invariant) measures on R extending μμ is greater than or equal to 2ω12ω1, where ω1ω1 denotes the first uncountable cardinal number. Some related results are also considered.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Transactions of A. Razmadze Mathematical Institute - Volume 170, Issue 2, September 2016, Pages 200–204
نویسندگان
,